# SDR ASAA2019061829743

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,755 hours, 8,025 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400759050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET AND FAN BLADES - DETAILED INSPT. FOUND NR 3 STRUT PANEL AT 3 O'CLOCK POS. HAD 2 LOOSE FASTENER UPPER MIDDLE POS. THAT HAS DAMAGE TO FASTENER AND PANEL. GROUNDED - YES. REMOVED AND REPLACED NR 3 STRUT PANEL AT 3 O'CLOCK POSITION WITH NEW REF IAW AMM 72-23-07-400-801-F00.
